# SDR ASAA2017032620274

- Difficulty date: March 26, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 4,382 hours, 1,469 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Panel
- Condition: Failed
- Location: Flight Deck
- Part time: 4,383 hours, 1,470 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, APPROXIMATELY 200 FT AGL, MASTER CAUTION, FLT CONTROL NO OVERHEAD LIGHTS NOTED.  ACFT GROUNDED. PERFORMED MASTER CAUTION LIGHTS TEST AND FOUND THE FLIGHT CONTROL  A, LOW PRESSURE AMBER LIGHT INOPERATIVE.   REPLACED THE LAMPS IAW AMM 33-18-00-960-801. CHECKED GOOD. REPLACED FLIGHT CONTROL PANEL ON P5 OVERHEAD IAW AMM 27-09-45.  P5 FLIGHT CONTROL PANEL OPS NORMAL IAW AMM 27-09-45-400-801.  ACCOMPLISHED EA900ER-31EA-18663, ELEVATOR PITOT PROBES AND FLEX LINES REPLACED, PITOT SYSTEM FLUSHED AND LEAK CHECKED, ELEVATOR FEEL COMPUTER CONNECTORS D12303 AND D14122, REPLACED.  P5 FLIGHT CONTROL PANEL REPLACED, AND ADJUSTED. FIM 27-31 TASK 815, OPS TESTED, CONFIRMATION GOOD.
